# SDR HYIA20170828009

- Difficulty date: April 14, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 32,862 hours, 16,866 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 11,524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DISCOVERED IN THE RT OUTBOARD NACELLE FITTING.  THE CRACK WAS FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACK MEASURED .098 IN LENGTH.
